MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; TRAY, SURGICAL, INSTRUMENT

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; TRAY, SURGICAL, INSTRUMENT
Model Number DYNJCD0231
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The scrub tech was wearing a level 4 surgical gown and was standing with her upper thigh against the lateral edge of the patient's incision.The blood from the surgical site soaked through the gown and into her surgical scrubs, then onto her skin.There was significant strike through.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
TRAY, SURGICAL, INSTRUMENT
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key14976515
Report Number14976515
Device Sequence Number12220336
Product Code FSM
UDI-Device Identifier10889942163267
UDI-Public10889942163267
Combination Product (Y/N)N
Initial Reporter StateOR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2022
Report Date (Section F) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJCD0231
Device Catalogue NumberDYNJCD0231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/11/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/15/2022